# SDR SWAA2019051532707

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 11,726 hours, 5,175 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 411A276011
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT RT SIDE STRAP COVER LOOSE.  SECURED COVER PER MM.
